BibTeX record journals/amc/ZhouZCCH19

download as .bib file

@article{DBLP:journals/amc/ZhouZCCH19,
  author    = {Jie Zhou and
               Wei Zhou and
               Tong Chu and
               Ying{-}Xiang Chang and
               Meng{-}jia Huang},
  title     = {Bifurcation, intermittent chaos and multi-stability in a two-stage
               Cournot game with R{\&}D spillover and product differentiation},
  journal   = {Appl. Math. Comput.},
  volume    = {341},
  pages     = {358--378},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2018.09.004},
  doi       = {10.1016/j.amc.2018.09.004},
  timestamp = {Mon, 26 Oct 2020 09:03:23 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhouZCCH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics